# SDR RAIA960802

- Difficulty date: August 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 856
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 9005EN38
- Condition: Failed
- Location: Lt Mlg
- Part time: 11,801 hours
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CMI - FLT 7449 - UPON EXTENSION LEFT GEAR WOULD INDICATE DOWN AND LOCKED.  MAINTENANCE REPLACED THE LEFT MAIN UPLOCK SWITCH.  (M)
